Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On multiple Appell polynomials

Author: D. W. Lee
Journal: Proc. Amer. Math. Soc. 139 (2011), 2133-2141
MSC (2000): Primary 33C45, 42C05
Published electronically: November 24, 2010
MathSciNet review: 2775391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we first define the multiple Appell polynomials and find several equivalent conditions for this class of polynomials. Then we give a characterization theorem that if multiple Appell polynomials are also multiple orthogonal, then they are the multiple Hermite polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33C45, 42C05

Retrieve articles in all journals with MSC (2000): 33C45, 42C05

Additional Information

D. W. Lee
Affiliation: Department of Mathematics, Teachers College, Kyungpook National University, Daegu 702-701, South Korea

Received by editor(s): December 21, 2009
Received by editor(s) in revised form: May 31, 2010, and June 11, 2010
Published electronically: November 24, 2010
Communicated by: Walter Van Assche
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia